Skip to Content

Will tanning beds really make you OD while using the Butrans patch?

Responses (3)

sara12345 25 Apr 2015

Yes it can. While not immediately, I would be also be concerned about lethal skin cancer down the road. Is a tan really that important to you? Why don't you use make-up instead.

mystical48 16 Jun 2015

Anything that heats up your body/skin can cause the patch to release more medication into your system than its suppose to. If you have a fever you should remove the patch. I wore the fentanyl patches for a while and the warnings were very clear about too much sun exposure, running a fever, etc, anything that would cause your body temp to rise. Even a hot shower.

jjpreyd 17 Jun 2015

Although the directions do say that I asked my doctor that question because I use tanning beds and my heating pad quite often as well. She told me not to worry about it. I would discuss it with your doctor. It seems different people get different answers.

tattooedmom 15 Nov 2016

How long have you been in the patch? How often do you tan and for how long? Do the patches still last the full 7 days?

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions